Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: H. G. Eggleston
Title: Problems in Euclidean Space: Application of convexity
Additional book information Pergamon Press, New York 1957. 8+165 pp. $6.50.

Review Information

Reviewer: Herbert Busemann
Journal: Bull. Amer. Math. Soc. 64 (1958), 298-299
PII: S 0002-9904(1958)10238-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia